Red Hat Bugzilla – Bug 146112
Cyrillic words get merged in help message of gui installer
Last modified: 2007-11-30 17:07:16 EST
From Bugzilla Helper:
User-Agent: Mozilla/5.0 (X11; U; Linux i686; en-US; rv:1.7.5) Gecko/20041111 Firefox/1.0
Description of problem:
As in bug #135423 I see first two cyrillic words of every paragraph in installer messages merged. I do GUI install over NFS in Russian.
Version-Release number of selected component (if applicable):
Steps to Reproduce:
1.Launch RHEL4 beta2 setup
2.Choose Russian language
3.See merged cyrillic words in help text
Created attachment 110192 [details]
Merged words in help. See as Tab word looks like - it merged with previous word
Owen -- does this look like a pango problem?
Since there are insufficient details provided in this report for us to
investigate the issue further, and we have not received the feedback we
requested, we will assume the problem was not reproduceable or has been fixed in
a later update for this product. If you have further details, feel free to
reopen the report with the additional details attached.